MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 Ø 36 SIZE XL +7; HIP BALL HEAD

MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 Ø 36 SIZE XL +7; HIP BALL HEAD
Catalog Number 01.25.033
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 08/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 september 2024: lot 2102840: (b)(4) items manufactured and released on 09-jun-2021.Expiration date: 2026-05-27.No anomalies found related to the problem.To date, 5 items of the same lot have been sold with no similar reported event during the period of review.Additional implant involved, batch review performed on 06 september 2024: liner: mpact 01.32.3644hct flat pe hc liner ø36/e (k103721) lot 2346403: (b)(4) items manufactured and released on 02-jan-2024.Expiration date: 2028-12-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.(note: the other case on this lot is on the same patient, where the liner dislocated from the head, but only the head was revised.).
 
Event or Problem Description
The patient had a primary on (b)(6) 2024.On (b)(6) 2024 due to a fall and dislocation, the head was revised to another medacta head.On (b)(6) 2024 the patient was revised for a dislocation and the cause is unknown.The surgeon revised the head, cup and liner.The surgery was completed successfully.

Brand Name
COCR BALL HEAD 12/14 Ø 36 SIZE XL +7
Common Device Name
HIP BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20320102
Report Number3005180920-2024-00775
Device Sequence Number15399352
Product Code JDI
UDI-Device Identifier07630030805233
UDI-Public07630030805233
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080885
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/27/2026
Device Catalogue Number01.25.033
Device Lot Number2102840
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Initial Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale